A client receiving intravenous morphine reports itching and … | MyMerci
More questions like thisTry ›
Medication Administration

A client receiving intravenous morphine reports itching and facial flushing. Blood pressure and respirations are stable, and there are no wheals, angioedema, or wheezing. Which action should the nurse take?

Explanation
Morphine can release histamine and cause pruritus or flushing without true anaphylaxis. The nurse should assess the airway and vital signs, notify the prescriber, provide ordered treatment, and continue monitoring for urticaria, angioedema, wheezing, or hypotension. Itching alone does not justify increasing the opioid or automatically labeling every opioid as an allergy.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.